# SDR IPXA10562901

- Difficulty date: September 4, 2010
- Submitted: October 4, 2010
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 22,559 hours, 14,948 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 440 S6r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, BS 440 STR 6R, FRAME INBD FLANGE SCREW START.  REPAIR IAW ER 10-4480.
